# SDR GN0A-1

- Difficulty date: October 31, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 33,196 hours, 34,395 cycles
- Engine: Pwa PW118
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W602000522B
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT KFRG-KACY, CREW REVIEWED FLAP CONTROL FAULT WHEN FLAPS SELECTED FOR LANDING AT KACY.  COULD NOT RE-SET FAULT.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  FOUND BROKEN WIRE GOING TO RIGHT INBOARD FLAP ACTUATOR APPROX 12 INCHES FROM ACTUATOR ELECTRICAL CONNECTOR P0652.  WIRE WAS REPAIRED AND SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
